# SDR DALA2024030503013

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 38,915 hours, 4,916 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:404. CORRECTIVE ACTION: RESECURED AFT GALLEY OXYGEN MASK PANEL REF A330 CMM 35-22-20. OK FOR SERVICE. (0229035)
